• Title of article

    On d–b-continuous functions

  • Author/Authors

    E. Hatir a، نويسنده , , T. Noiri b، نويسنده ,

  • Issue Information
    دوهفته نامه با شماره پیاپی سال 2009
  • Pages
    7
  • From page
    205
  • To page
    211
  • Abstract
    In Hatir and Noiri [Hatir E, Noiri T. Decompositions of continuity and complete continuity. Acta Math Hungary 113(4);2006:281–287], d–b-continuity has given to obtain a decomposition of continuity. In this paper, we investigate the properties of d–b-continuous functions and discuss characterizations and the relationships with related functions.
  • Journal title
    Chaos, Solitons and Fractals
  • Serial Year
    2009
  • Journal title
    Chaos, Solitons and Fractals
  • Record number

    903872